# SDR UPS203874

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6595600763
- Condition: Corroded
- Location: Ws 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION LOWER FRONT SPAR CHORD AT STA 740 WL 167 LBL 37.  REPLACED IAW SRM 51-30-2.
